Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Sib Math J

Search In Journal Title:

Abbravation: Siberian Mathematical Journal

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1016/0959-8049(95)96471-o

Search In DOI:

ISSN

1573-9260

Search In ISSN:
Search In Title Of Papers:

On smoothness of a fundamental solution to a secon

Authors: V G Romanov
Publish Date: 2009/08/11
Volume: 50, Issue: 4, Pages: 700-705
PDF Link

Abstract

We consider the problem of constructing a fundamental solution to a second order hyperbolic linear equation with variable coefficients depending on the space variable x ∈ ℝ n Under the assumption of high but finite smoothness of the coefficients we write out the structure of a fundamental solution establish smoothness of the coefficients of the expansion of its singular part and characterize smoothness of the regular part


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: